# SDR DALA2024050905064

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 74,891 hours, 9,513 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 PSCU BITE SHOWS CLASS 2 FAULT 527121 PRESSURE IND (104MJ) PSCU (5MJ). CORRECTIVE ACTION: REPLACED PSCU AND REPAIRED WIRING. (5627857)
